Advertisement -- Learn more about ads on this site.


    LOVESLIFE48   186,264
SparkPoints
100,000 or more SparkPoints
 
 
Sorry I've been MIA

Wednesday, September 18, 2013

I have not been on Spark much or even the computer much since I started this new medication for my seizure. It makes me so tired. I just get used to the dose and then the doctor ups it. So I'm going to be tired all over again until I get used to this strong dose.
I just wanted to tell you all I love you and I so miss Sparking!!
I can exercise now, but I'm soooo tired, so I hope soon I can start sweating it out again!!

Have a super day Sparkland!!! emoticon
SHARE
  Member Comments About This Blog Post:

SPARKFRAN514 9/20/2013 12:24PM

    Praying for you and hope they get your meds. under control I will be here waiting for you. Just got home from my vacation yesterday. and didn't get here much either. not even to spin the wheel.

Report Inappropriate Comment
ALEXSGIRL1 9/19/2013 7:37PM

    you need to take care of you know we love you and miss you please stop bye to say high when you can even if you are on the side lines you are still part of a team and we care

Report Inappropriate Comment
BMCOLLEY 9/19/2013 2:38PM

    I wish I could say I don't know what you are talking about. It is unfortunate that you are more than likely going to have to sleep through the down time.

Take care of yourself!

Bettie

Report Inappropriate Comment
LINDAKAY228 9/19/2013 7:06AM

    Take care of yourself. I'm so sorry that you are having so much trouble with the side effects of the medication. Hopefully in time your body will adjust to it somewhat and you will feel better. Hugs and thoughts and prayers for you.

Report Inappropriate Comment
RDEE22 9/19/2013 4:15AM

    Take care Lyn and concentrate on getting your medication right. We will all still be here when you are OK. emoticon emoticon

Report Inappropriate Comment
GODS_TEMPLE 9/19/2013 1:14AM

    Right now, your health problems are more important than Sparking. We'll be here whenever you feel up to logging on.

Take good care of yourself! emoticon

Report Inappropriate Comment
MADAMES 9/18/2013 8:18PM

    Take care of yourself...it seems that nearly every medication has some side effects! Hopefully you will adjust or you will get a different medication to try.
emoticon


Report Inappropriate Comment
2HAMSDIET 9/18/2013 7:07PM

    emoticon glad you are back

Report Inappropriate Comment
BRANDTSGIRL 9/18/2013 5:58PM

    emoticon emoticon emoticon

Report Inappropriate Comment
LOSINGLINNDY 9/18/2013 5:22PM

    Do what you need to do for yourself. We miss you, but we want you to take care of yourself first before posting on your teams. Do remember to weigh-in on Friday.

I understand about that awful fatigue as I've had it all summer with my low potassium level. We will overcome!

Hugs, Gaylinn

Report Inappropriate Comment
CATLADY52 9/18/2013 4:58PM

    Do you know what is causing the seizures? My daughter has been undergoing treatment for a brain tumor since April of 2011. Seizures are a large part of what she has been going through. emoticon

I hope that you can get your meds worked out soon. Stop by when you can and check in. We'll be here. Until next time emoticon . emoticon -Nancy

Report Inappropriate Comment
NGCHILD 9/18/2013 1:53PM

    So glad I saw this blog post, I was thinking of you this morning and was planning to leave you a message.

Take care of yourself!! Miss you!!

emoticon

Report Inappropriate Comment
JEEPGIRL150 9/18/2013 12:57PM

    Please take and let your doc know how tired the meds are making you. Perhaps there's something else you can try. I really hope they get it all straightened so you will feel emoticon again. Take care and you will be missed. emoticon
Shorey

Comment edited on: 9/18/2013 12:58:06 PM

Report Inappropriate Comment
LECATES 9/18/2013 12:45PM

    Have you told him how tired it is making you? Maybe a bit of exercise will give you some energy back. I miss you!

Report Inappropriate Comment
SHERIO5 9/18/2013 10:36AM

    You are missed! emoticon

Report Inappropriate Comment
SGTSUNNY 9/18/2013 9:25AM

    Hugs, miss you! Hope you are feeling better soon

Report Inappropriate Comment
SAMI199 9/18/2013 8:37AM

    I hope you feel better soon-

emoticon

Report Inappropriate Comment
COOLMAMA11 9/18/2013 8:27AM

    Take care Lyn, look after yourself first, then when your better their will be lots of time for Sparking! Keep in touch and let us know how you are doing..
You are in my prayers for a speedy recovery!

Elaine emoticon

Report Inappropriate Comment
CHANGEISGOOD 9/18/2013 8:16AM

    Take care of yourself! There will be time to play on here when your meds are straightened out. I will keep you in my prayers!
emoticon emoticon
Brighter days are coming!
~Sandy

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.